La conjecture de Sato-Tate [d'après Clozel, Harris, Shepherd-Barron, Taylor]
Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 977, p. 345-391
@incollection{AST_2008__317__345_0,
     author = {Carayol, Henri},
     title = {La conjecture de Sato-Tate [d'apr\`es Clozel, Harris, Shepherd-Barron, Taylor]},
     booktitle = {S\'eminaire Bourbaki - Volume 2006/2007  - Expos\'es 967-981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {317},
     year = {2008},
     note = {talk:977},
     pages = {345-391},
     zbl = {1230.11073},
     mrnumber = {2487739},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2008__317__345_0}
}
Carayol, Henri. La conjecture de Sato-Tate [d'après Clozel, Harris, Shepherd-Barron, Taylor], in Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 977, pp. 345-391. http://www.numdam.org/item/AST_2008__317__345_0/

[1] J. Arthur & L. Clozel - Simple algebras, base change, and the advanced theory of the trace formula, Annals of Mathematics Studies, vol. 120, Princeton University Press, 1989. | MR 1007299 | Zbl 0682.10022

[2] F. Beukers & G. Heckman - Monodromy for the hypergeometric function n F n-1 , Invent. Math. 95 (1989), p. 325-354. | Article | MR 974906 | Zbl 0663.30044

[3] H. Carayol - Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, in p-adic monodromy and the Birch and Swinnerton- Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc., 1994, p. 213-237. | Article | MR 1279611 | Zbl 0812.11036

[4] H. Carayol, Preuve de la conjecture de Langlands locale pour GL n : travaux de Harris-Taylor et Henniart, Séminaire Bourbaki, vol. 1998/99, exp. n° 857, Astérisque 266 (2000), p. 191-243. | Numdam | MR 1772675 | Zbl 0958.11077

[5] L. Clozel - The Sato-Tate conjecture, prépublication. | Zbl 1257.11053

[6] L. Clozel, Représentations galoisiennes associées aux représentations automorphes autoduales de GL(n), Publ. Math. I.H.É.S. 73 (1991), p. 97-145. | Article | Numdam | MR 1114211 | Zbl 0739.11020

[7] L. Clozel, On the cohomology of Kottwitz's arithmetic varieties, Duke Math. J. 72 (1993), p. 757-795. | Article | MR 1253624 | Zbl 0974.11019

[8] L. Clozel, M. Harris & R. Taylor - Automorphy for some -adic lifts of automorphic mod Galois representations, prépublication. | Numdam | Zbl 1169.11021

[9] F. Diamond - The Taylor-Wiles construction and multiplicity one, Invent. Math. 128 (1997), p. 379-391. | Article | MR 1440309 | Zbl 0916.11037

[10] B. Edixhoven - Rational elliptic curves are modular (after Breuil, Conrad, Diamond and Taylor), Séminaire Bourbaki, vol. 1999/2000, exp. n° 871, Astérisque 276 (2002), p. 161-188. | Numdam | MR 1886760 | Zbl 0998.11030

[11] J.-M. Fontaine & G. Laffaille - Construction de représentations p-adiques, Ann. Sci. École Norm. Sup. (4) 15 (1982), p. 547-608. | Article | Numdam | MR 707328 | Zbl 0579.14037

[12] K. Fujiwara - Galois deformations and arithmetic geometry of Shimura varieties, in International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zurich, 2006, p. 347-371. | MR 2275601 | Zbl 1130.11028

[13] A. Genestier & J. Tilouine - Systèmes de Taylor-Wiles pour GSp(4), Astérisque 302 (2005), p. 177-290, Formes automorphes. II. Le cas du groupe GSp(4). | Numdam | MR 2234862 | Zbl 1142.11036

[14] M. Harris - Potential automorphy of odd-dimensional symmetric powers of elliptic curves, and applications, prépublication. | Article | Zbl 1234.11068

[15] M. Harris, N. Shepherd-Barron & R. Taylor - A family of Calabi-Yau varieties and potential automorphy, prépublication. | Article | Zbl 1263.11061

[16] M. Harris & R. Taylor - The geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, 2001. | MR 1876802 | Zbl 1036.11027

[17] E. Hrushovski & A. Pillay - Definable subgroups of algebraic groups over finite fields, J. reine angew. Math. 462 (1995), p. 69-91. | MR 1329903 | Zbl 0823.12005

[18] Y. Ihara - On modular curves over finite fields, in Discrete subgroups of Lie groups and applications to moduli (Internat. Colloq., Bombay, 1973), Oxford Univ. Press, 1975, p. 161-202. | MR 399105 | Zbl 0343.14007

[19] N. M. Katz - Exponential sums and differential equations, Annals of Mathematics Studies, vol. 124, Princeton University Press, 1990. | MR 1081536 | Zbl 0731.14008

[20] M. Kisin - Moduli of flat group schemes and modularity, à paraître dans Ann. of Math. | MR 2600871 | Zbl 1201.14034

[21] J.-P. Labesse - Cohomologie, stabilisation et changement de base, Astérisque 257 (1999), p. 161. | Numdam | Numdam | MR 1695940 | Zbl 1024.11034

[22] C. R. Matthews, L. N. Vaserstein & B. Weisfeiler - Congruence properties of Zariski-dense subgroups. I, Proc. London Math. Soc. (3) 48 (1984), p. 514-532. | Article | MR 735226 | Zbl 0551.20029

[23] L. Moret-Bailly - Groupes de Picard et problèmes de Skolem. I, II, Ann. Sci. École Norm. Sup. (4) 22 (1989), p. 161-179, 181-194. | Article | Numdam | MR 1005158 | Zbl 0704.14015

[24] M. V. Nori - On subgroups of GL n (𝐅 p ), Invent. Math. 88 (1987), p. 257-275. | MR 880952 | Zbl 0632.20030

[25] J. Oesterlé - Travaux de Wiles (et Taylor,... ). II, Séminaire Bourbaki, vol. 1994/95, exp. n° 804, Astérisque 237 (1996), p. 333-355. | Numdam | MR 1423631 | Zbl 0957.11028

[26] J-P. Serre - Abelian l-adic representations and elliptic curves, McGill University lecture notes written with the collaboration of Willem Kuyk and John Labute, W. A. Benjamin, Inc., New York-Amsterdam, 1968. | MR 263823 | Zbl 0186.25701

[27] F. Shahidi - On nonvanishing of L-functions, Bull. Amer. Math. Soc. (N.S.) 2 (1980), p. 462-464. | Article | MR 561534 | Zbl 0441.12001

[28] R. Taylor - Automorphy for some -adic lifts of automorphic mod Galois représentations II, prépublication. | Numdam | Zbl 1169.11021

[29] R. Taylor, Remarks on a conjecture of Fontaine and Mazur, J. Inst. Math. Jussieu 1 (2002), p. 125-143. | Article | MR 1954941 | Zbl 1047.11051

[30] R. Taylor, On the meromorphic continuation of degree two L-functions, Doc. Math. Extra Vol. (2006), p. 729-779. | MR 2290604 | Zbl 1138.11051

[31] R. Taylor & A. Wiles - Ring-theoretic properties of certain Hecke algebras, Ann. of Math. (2) 141 (1995), p. 553-572. | Article | MR 1333036 | Zbl 0823.11030

[32] R. Taylor & T. Yoshida - Compatibility of local and global Langlands correspondences, J. Amer. Math. Soc. 20 (2007), p. 467-493. | Article | MR 2276777 | Zbl 1210.11118

[33] M.-F. Vignéras - Représentations l-modulaires d'un groupe réductif p-adique avec lp, Progress in Mathematics, vol. 137, Birkhäuser, 1996. | MR 1395151 | Zbl 0859.22001

[34] A. Wiles - Modular elliptic curves and Fermat's last theorem, Ann. of Math. (2) 141 (1995), p. 443-551. | Article | MR 1333035 | Zbl 0823.11029